# SDR 98ZZZX122

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- Engine: Garrtt TPE33112UHR
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Line
- Condition: Loose
- Location: Lt Engine
- Part time: 8,271 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

HOT/SAT - FLT 9907 -  ACFT FERRIED HOT/SAT FOR HORIZ STAB EXCESSIVE PLAY.  AT 80 KTS DURING TAKEOFF ROLL, EGT AND TORQUE SPLIT NOTED.  AT V1, EGT SPLIT WAS 70 DEG AND TORQUE 10 PERCENT LOWER ON LT ENG.  SIMULTANEOUS WITH ROTATION, LT ENG FIRE WARNING.  AT 400 FEET, AGL POWER LEVERS WERE RETARDED.  AT 500 FEET AGL ENG FIRE IN FLT CHKLIST ACCOMPLISHED.  LT ENG SECURED AND FIRE EXT DISCHARGED.  NO SMOKE OR FLAMES VISIBLE.  EMERG DECLARED.  ACFT RET TO HOT, SINGLE ENG LANDING WITHOUT INCIDENT.  MAINT DETERMINED MAIN BLEED AIR LINE NOT SECURED.  LINE RE-SECURED.  ENG INSP WITH NO DEFECTS NOTED.  ENG FIRE EXT REPLACED.  ENG GROUND RUNS PERFORMED WITH ALL PARAMETERS WITHIN LIMITS.  ACFT FERRY FLT TO SAT.  TC:  9,506.
